# SDR AALA201703239008

- Difficulty date: February 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING ON LEFT MAIN LANDING GEAR DOOR ACTUATOR ATTACH POINT KEEL BEAM, IN AFT LUG AT FRAME 42 BETWEEN STRINGER 41 AND 42L. REPLACED FITTING IAW EA 261038.
